Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On general methods for obtaining congruences involving Bernoulli numbers

Author: H. S. Vandiver
Journal: Bull. Amer. Math. Soc. 46 (1940), 121-123
Cited work: Bull. Amer. Math. Soc., Volume 43, Number 6 (1937), 418--423
MathSciNet review: 0001228
Full-text PDF

Additional Information

PII: S 0002-9904(1940)07150-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia